Article citationsMore>>

Z. Aganovic and Z. Gajic, “The Successive Approximation Procedure for Finite-Time Optimal Control of Bilinear Systems,” IEEE Transactions Automatic Control, Vol. 39, No. 9, 1994, pp. 1932-1935. doi:10.1109/9.317128

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.